# SDR SWAA2015090943558

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 39,256 hours, 29,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERHEAD EMER EXIT SIGN LOOSE.  R & R LIGHT ASSEMBLY AMM.
